English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fast solvers for optimal control problems from pattern formation

MPS-Authors
/persons/resource/persons86493

Stoll,  Martin
Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

2226019_ams.pdf
(Postprint), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Stoll, M., Pearson, J. W., & Maini, P. K. (2016). Fast solvers for optimal control problems from pattern formation. Journal of Computational Physics, 304, 27-45. doi:10.1016/j.jcp.2015.10.006.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-F6EF-C
Abstract
There is no abstract available